PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 143 | 2 | 145-152
Tytuł artykułu

The stability of Markov operators on Polish spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A sufficient condition for the asymptotic stability of Markov operators acting on measures defined on Polish spaces is presented.
Słowa kluczowe
Czasopismo
Rocznik
Tom
143
Numer
2
Strony
145-152
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-12-20
poprawiono
2000-04-06
Twórcy
  • Institute of Mathematics, Silesian University, Bankowa 14, 40-007 Katowice, Poland
Bibliografia
  • [1] M. F. Barnsley, S. G. Demko, J. H. Elton and J. S. Geronimo, Invariant measures arising from iterated function systems with place dependent probabilities, Ann. Inst. H. Poincaré 24 (1988), 367-394.
  • [2] P. Billingsley, Convergence of Probability Measures, Wiley, New York, 1968.
  • [3] R. M. Dudley, Probabilities and Metrics, Aarhus Universitet, 1976.
  • [4] S. Ethier and T. Kurtz, Markov Processes, Wiley, 1986.
  • [5] R. Fortet et B. Mourier, Convergence de la répartition empirique vers la répartition théorétique, Ann. Sci. École Norm. Sup. 70 (1953), 267-285.
  • [6] S. Karlin, Some random walks arising in learning models, Pacific J. Math. 3 (1953), 725-756.
  • [7] A. Lasota, From fractals to stochastic differential equations, in: Chaos-the Interplay between Stochastic and Deterministic Behaviour (Karpacz, 1995), Springer, 1995.
  • [8] A. Lasota and J. A. Yorke, Lower bound technique for Markov operators and iterated function systems, Random Comput. Dynam. 2 (1994), 41-77.
  • [9] T. Szarek, Markov operators acting on Polish spaces, Ann. Polon. Math. 67 (1997), 247-257.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv143i2p145bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.